# SDR SWAA000004

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 65462059
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF, AS GEARS WERE RETRACTING, LOUD POP NOISE HEARD AS WELL AS VIBRATION COMING FROM LT NOSE GEAR DOOR.  FOUND BROKEN LT NLG DOOR LINK.  REMOVED AND REPLACED.
